# SDR AALA20161020001

- Difficulty date: October 19, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 46,967 hours, 23,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 89542
- Condition: No Test
- Location: Emergency Lights
- Part time: 33,466 hours, 16,873 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY ASSEMBLY B5-102 AT ROWS 11-17 FAILED WORK CARD 0801.  REMOVED AND REPLACED BATTERY ASSEMBLY IAW AMM 33-53-00.  OPS CHECKED GOOD.
